Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

On the Bures distance and the Uhlmann transition probability of states on a von Neumann algebra


Author: Hideki Kosaki
Journal: Proc. Amer. Math. Soc. 89 (1983), 285-288
MSC: Primary 46L30
DOI: https://doi.org/10.1090/S0002-9939-1983-0712638-2
MathSciNet review: 712638
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Simple expressions for the Bures distance and the Uhlmann transition probability of states on a von Neumann algebra are obtained. Based on these expressions, certain properties are immediately derived.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 46L30

Retrieve articles in all journals with MSC: 46L30


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1983-0712638-2
Article copyright: © Copyright 1983 American Mathematical Society